MathSciNet Relay Station
MathSciNet bibliographic data
MR175971 20.29
Maurer, W. D.; Rhodes, John L. A property of finite simple non-abelian groups. Proc. Amer. Math. Soc. 16 1965 552–554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement